Thanks

Thanks to all who replied to my post apologies to Marz and Barrister for switching the names round lol, I bought some B12 and vitamin D tablets don't know if its a coincidence but feeling more energetic, my doc had put me on Amytriptilene and that is making the cough less violent and less of it, I came off Levothy

roxine myself fro the moment going back to Docs next week a few dys before I go on holiday hope she can give me a stronger dose of the triptilene I think I can cope then till September when I see my Specialist

2 Replies

oldestnewest
  • Joemais, It's not uncommon to feel better when off Levothyroxine for a few days. Unfortunately, the feel good rarely lasts beyond a week when most of the Levothyroxine will be out of your system and it then takes another 7-8 days to absorb the Levothyroxine when you resume it. You're risking feeling lousy just as you go on holiday.

  • Thanks Clutter I will take on board what you say I am just beginning to feel like my old self I am at the docs on Tuesday will have a chat with her to maybe change my med

You may also like...